# SDR ASAA2022033037857

- Difficulty date: March 30, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,453 hours, 14,408 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ADDING OIL IN APU FOUND OIL FILTER INDICATOR EXTENDED [ RED DELTA P BUTTON }. GROUNDED - YES. CHECKED MAGNETIC DRAIN PLUG & FILTER REF B737-800 AMM 49-91-81-200-801 & 49-91-12-000-802 NO CONTAMINATION FOUND. GROUND CHECK VERIFICATION GOOD. NO LEAKS NOTED.
